| Model Number |
840 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that an 840 ventilator's upper display did not work.The ventilator was not on a patient at the time of the event.The service engineer replaced the gui (graphical user interface) board to correct the issue.The unit passed all testing and operates within the manufacturing specifications.
Additional Manufacturer Narrative
Device evaluation: the graphical user interface (gui) flex cable was returned to medtronic¿s product analysis laboratory.A visual inspection was performed and no anomalies were observed.An investigation was performed and the reported issue was not duplicated.No fault was found with the returned gui flex cable.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that an 840 ventilator had a faulty display; the upper display did not work.The ventilator was not on a patient at the time of the event.The service engineer replaced the graphical user interface (gui) flex cable to address the issue.The unit passed all testing and operated within the manufacturing specifications.